# SDR SWAA2020052179591

- Difficulty date: May 11, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 46,729 hours, 24,762 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Module
- Part number: C17001BA01
- Part serial: 7056
- Condition: Unreliable
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO OUR DESCENT AT FL 330; WE GOT AN IRS DISAGREE ALERT ON OUR PFS'S. RAN THE APPROPRIATE CHECKLISTS AND DETERMINED THAT THE F.O.'S AIRSPEED WAS UNRELIABLE. THE ALERT WENT OUT AND CAME BACK SEVERAL TIMES DURING DESCENT. AIRSPEED FLUCTUATED FROM 275 TO 80 KTS/ ALSO EEC'S WENT INTO THE SOFT ALTERNATE MODE. / C/W FIM 31-62 TASK 876 REPLACED THE RIGHT SIDE ADM PER M/M 34-21-04 RAR # 57656 SEE LOG PG 1370443 FOR CAT III ACTION. P/N OFF C17001BA01 S/NOFF 7056 P/N ON C17001CA01 S/NON 2422
